# SDR CIHA200579003

- Difficulty date: December 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N679MG
- Make and model: Boeing 727225
- Aircraft serial: 22557
- Aircraft time: 44,574 hours, 25,568 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Angle
- Part number: 69169771
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ATTACH ANGLE, P/N 69-16977-1, CRACKED AT HOLE-P.  EDDY CURRENT INSP VERIFIED.  REMOVED & REPLACED NR 1 ENG ATTACH ANGLE P/N:69-16977-1 PER ACD (BACDRW) 65-72772.
